Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

In-groups and imbeddings of $n$-complexes in $\left( {n +1} \right)$-manifolds


Author: Lee Neuwirth
Journal: Bull. Amer. Math. Soc. 70 (1964), 737-738
MathSciNet review: 0165505
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11197-6
PII: S 0002-9904(1964)11197-6